Stability of geodesics in the Brownian map - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2017

Stability of geodesics in the Brownian map

(1) , (2) , (3)
1
2
3

Dates and versions

ensl-01664479 , version 1 (14-12-2017)

Identifiers

Cite

Omer Angel, Brett Kolesnik, Grégory Miermont. Stability of geodesics in the Brownian map. Annals of Probability, 2017, 45 (5), pp.3451 - 3479. ⟨10.1214/16-AOP1140⟩. ⟨ensl-01664479⟩
42 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More